Chaos in a low-order model of magnetoconvection

Rucklidge, A.M. (1993) Chaos in a low-order model of magnetoconvection. Physica D: Nonlinear Phenomena, 62 (1-4). pp. 323-337. ISSN 0167-2789



  • Rucklidge, A.M.
Copyright, Publisher and Additional Information: Copyright © 1993- Elsevier Science Publishers B.V. This is an author produced version of an article published in Physica D: Nonlinear Phenomena. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
Keywords: magnetoconvection, Shimizu-Morioka model, homoclinical bifurcations, Lorenz map, chaos
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 07 Jun 2014 02:47
Published Version:
Status: Published
Refereed: Yes
Identification Number: 10.1016/0167-2789(93)90291-8



Share / Export